I have been having horrible skin issues. I don't know if it's the Evoxac. The Evoxac works so well on me. My skin issues have to do with Lichen Planus looking issues. The raised bumps break open and bleed very easily. They won't heal. That's with 2 different bouts of prednisone packets.
I have not taken this drug, but it seems as though it could be causing the skin sores, here is a list of side effects, it's listed. Probably need to let the Doc see this!
So sorry this is such an ordeal for you. Hope you can soon get to a better place!
Wishing you well,
I have taken it, and it works pretty fair. I did not get any skin reactions to it. I tend to sweat very easily now, and I never did before. Mostly in my face. I don't know which drug is to blame though! I am on generic Cymbalta for TN, generic Plaquenil, and generic Evoxac. I tried generic Salagen, but it made me actually drool!
I have been on Evoxac for years, and never any issues.....I couldn't be able to swallow without this med. It's a life saver for me. Sorry to hear that you are having problems, if it, is in fact from the Evoxac.
I am so happy! The same day that I stopped taking the generic Evoxac my skin completely stopped itching and bleeding. All 100% of those ugly bumps and ulcers are gone!! YOOHOOO!
I took it for a week but it caused such constant rapid heart beat that I had to discontinue it. It took another week for it to come back down to normal.